Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 705387, 14 pages
http://dx.doi.org/10.1155/2010/705387
Research Article

Sign-Changing Solutions for Discrete Second-Order Three-Point Boundary Value Problems

1Department of Computation Science, Zhongkai University of Agriculture and Engineering, Guangzhou, Guangdong 510225, China
2Department of Mathematics and Physics, Fujian University of Technology, Fuzhou, Fujian 350108, China

Received 7 December 2009; Accepted 15 January 2010

Academic Editor: Leonid Shaikhet

Copyright © 2010 Tieshan He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods, and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at Zentralblatt MATH · View at MathSciNet
  3. R. P. Agarwal, K. Perera, and D. O'Regan, “Multiple positive solutions of singular and nonsingular discrete problems via variational methods,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, no. 1-2, pp. 69–73, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Yu and Z. Guo, “On boundary value problems for a discrete generalized Emden-Fowler equation,” Journal of Differential Equations, vol. 231, no. 1, pp. 18–31, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Bonanno and P. Candito, “Nonlinear difference equations investigated via critical point methods,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 9, pp. 3180–3186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Zhang and Z. Yang, “Positive solutions of a general discrete boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 469–481, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Bai and Y. Xu, “Nontrivial solutions of boundary value problems of second-order difference equations,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 297–302, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Jiang and Z. Zhou, “Existence of nontrivial solutions for discrete nonlinear two point boundary value problems,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 318–329, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Wang and W. Guan, “Three positive solutions of boundary value problems for p-Laplacian difference equations,” Computers & Mathematics with Applications, vol. 55, no. 9, pp. 1943–1949, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Xu and J. Sun, “On sign-changing solution for some three-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 4, pp. 491–505, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Xu and D. O'Regan, “Multiplicity of sign-changing solutions for some four-point boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 2, pp. 434–447, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Pang, W. Dong, and Z. Wei, “Multiple solutions for fourth-order boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 464–476, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. J. Guo, J. X. Sun, and Z. L. Liu, Functional Methods for Nonlinear Differential Equations, Shandong Science and Technology Press, Ji'nan, China, 1995.
  14. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  15. D. J. Guo, Nonlinear Functional Analysis, Shandong Science and Technology Press, Ji'nan, China, 2nd edition, 2001.
  16. M. A. Krasnoselskiĭ and P. P. Zabreĭko, Geometrical Methods of Nonlinear Analysis, vol. 263 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1984. View at MathSciNet
  17. Y. Guo and W. Ge, “Positive solutions for three-point boundary value problems with dependence on the first order derivative,” Journal of Mathematical Analysis and Applications, vol. 290, no. 1, pp. 291–301, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet